Will Zoloft cause mouth ulcers only been taking for a month?
Question posted by 1goddessgigi on 27 March 2018
Last updated on 29 March 2018 by StarrRaven
Hi Goddess Gigi... I have been on zoloft for many years now and the only side effect I have is dry mouth but that didn't come on for a few years after I started taking it. I use Biotene to help with the dry mouth and have not had any problems with ulcers or anything else. If you start to experience dry mouth, use Biotene once or twice a day depending on how dry your mouth gets and it will be much better. Zoloft has worked amazingly for me and my depression and anxiety are fairly level. I hope it works for you as well. Good Luck. StarrRaven*
Hi, gigi! It's rare, but it can happen:
Rare (less than 0.1%): Gastroenteritis, glossitis, hematochezia, melena, MOUTH ULCERATION, stomatitis, TONGUE ULCERATION, tooth disorder"
This may resolve given a little more time, but it needs to be reported to your doctor for professional advice.
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.